MathSciNet Relay Station
MathSciNet bibliographic data
MR2435854 (2009e:60026) 60D05 (28A78 28A80 60G17)
Beffara, Vincent The dimension of the SLE curves. Ann. Probab. 36 (2008), no. 4, 1421–1452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement